# SDR IPXA3578552

- Difficulty date: May 8, 2013
- Submitted: May 29, 2013
- Operation: Air carrier
- Aircraft: N415UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23855
- Aircraft time: 277,561 hours, 8,963 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: 146N52391
- Condition: Corroded
- Location: Bs 1697-1703
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C-15, MAIN CABIN FLOOR SHEAR WEB STRAP CORRODED AT BS 1697-1703/     LBL 25-27.  FABRICATED AND REPLACED STRAP IAW DWG NR 146N5239.
